Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Note on the location of the critical points of harmonic functions


Author: J. L. Walsh
Journal: Bull. Amer. Math. Soc. 52 (1946), 346-347
Cited work: Bull. Amer. Math. Soc., Volume 45, Number 6 (1939), 462--470
This work is cited by: Bull. Amer. Math. Soc., Volume 54, Number 2 (1948), 191--195
This work is cited by: Bull. Amer. Math. Soc., Volume 54, Number 2 (1948), 196--205
MathSciNet review: 0015187
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1946-08581-X